Jump to content
CrazyBoards.org

lamictal + valium effect


Recommended Posts

Guest fed-up

Finally last year I realized that when I take the 100mg A.M lamictal & 100mg 3 hours apart I didn't get the blurred eye issue. Took the rest 200 @ night as alwasy. Well, After the last hospital trip she decided to put 100mg's more on the lamictal even though I told her what would happen. Well it did. After about a week the vision started. Dropped 50mg's & for almost 4 wks it was bearable. Yesterday, the A.M. had the eyes messed up for almost 3 hrs. & worse than they had been when I bitched about the 500mg. Of course, it was the same crap this A.M. I take .5 valium most A.M.'s. Could it be that "all of a sudden" the valium is playing w/ the lamictal, or the lamictal did finally kick in? She said that it can take a month for the lamictal to get in the system. I do find that sometimes the .5 valium is not enough, so more is used obviously.

Needless to say, back to 400mg.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...